Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bumps on scalp, getting bigger, not reducing or going away, headaches, sharp body pain, numbness in left side. Treatment?

hello, I am not feeling very well and am wondering what is going on..for the past month I have noticed that I have bumps on my scalp that wont go away and that are getting bigger. I have massive headaches in the back of my head and sharp pain in varies parts of my body often, mostly in my forehead . I am so numb in my body, the left side is the worst. please help!
Asked On : Sun, 15 Jul 2012
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
I am sorry for the sympts you are suffering.
Thanks for sharing with us your symptoms.
Anyway has came time you consult your doctor to understand the origin of those bumps.
In my opinion an ultrasound will be effective and after that a brain MRI needs to be scheduled
I don't think there is reason to worry much those are probably lipomas
You should be carefull because examinations are needed to fully exlude a organic lession
Answered: Sat, 24 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor